Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Derivations on $ p$-adic fields


Author: Nickolas Heerema
Journal: Trans. Amer. Math. Soc. 102 (1962), 346-351
MSC: Primary 12.70
DOI: https://doi.org/10.1090/S0002-9947-1962-0143759-4
MathSciNet review: 0143759
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. Heerema, On ramified complete discrete valuation rings, Proc. Amer. Math. Soc. 10 (1959), 490-196. MR 0107639 (21:6364)
  • [2] O. F. G. Schilling, The theory of valuations, Math. Surveys, No. 4, Amer. Math. Soc., New York, 1950. MR 0043776 (13:315b)
  • [3] O. Teichmüller, Diskret bewertete perfekte Körper mit unvollkommenem Restklassenkörper, J. für Math. 176 (1937), 141-152.
  • [4] O. Zariski and P. Samuel, Commutative Algebra, Vol. 1, Van Nostrand, Princeton, N. J., 1958. MR 0090581 (19:833e)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 12.70

Retrieve articles in all journals with MSC: 12.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1962-0143759-4
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society